William B. Johnson
William B. Johnson
Distinguished Professor of Mathematics, Texas A&M University
Verifierad e-postadress på math.tamu.edu - Startsida
Titel
Citeras av
Citeras av
År
Extensions of Lipschitz mappings into a Hilbert space
WB Johnson, J Lindenstrauss
Contemporary mathematics 26 (189-206), 1-1.1, 1984
33181984
Factoring weakly compact operators
WJ Davis, T Figiel, WB Johnson, A Pelczynski
Journal of Functional Analysis 17 (3), 311-327, 1974
5621974
On bases, finite dimensional decompositions and weaker structures in Banach spaces
WB Johnson, HP Rosenthal, M Zippin
Israel Journal of Mathematics 9 (4), 488-506, 1971
3521971
Tsirelson's space
PG Casazza, TJ Shura
318*1989
Symmetric structures in Banach spaces
WB Johnson, B Maurey, G Schechtman, L Tzafriri
American Mathematical Soc., 1979
3061979
Handbook of the geometry of Banach spaces
J Lindenstrauss
North Holland, 2001
301*2001
A uniformly convex Banach space which contains no
T Figiel, WB Johnson
Compositio Mathematica 29 (2), 179-190, 1974
2581974
Basic concepts in the geometry of Banach spaces
WB Johnson, J Lindenstrauss
Handbook of the geometry of Banach spaces 1, 1-84, 2001
2422001
On ω*-basic sequences and their applications to the study of Banach spaces
W Johnson, H Rosenthal
Studia Mathematica 43 (1), 77-92, 1972
2141972
Best constants in moment inequalities for linear combinations of independent and exchangeable random variables
WB Johnson, G Schechtman, J Zinn
The Annals of Probability, 234-253, 1985
1921985
On Banach lattices and spaces having local unconditional structure, with applications to Lorentz function spaces
T Figiel, WB Johnson, L Tzafriri
Journal of Approximation Theory 13 (4), 395-412, 1975
1661975
Extensions of Lipschitz maps into Banach spaces
WB Johnson, J Lindenstrauss, G Schechtman
Israel Journal of Mathematics 54 (2), 129-138, 1986
1631986
Some remarks on weakly compactly generated Banach spaces
WB Johnson, J Lindenstrauss
Israel Journal of Mathematics 17 (2), 219-230, 1974
1451974
Factoring compact operators
WB Johnson
Israel Journal of Mathematics 9 (3), 337-345, 1971
1251971
Sums of independent random variables in rearrangement invariant function spaces
WB Johnson, G Schechtman
The Annals of Probability 17 (2), 789-808, 1989
1231989
Subspaces of which embed into
WB Johnson, E Odell
Compositio Mathematica 28 (1), 37-49, 1974
1171974
The approximation property does not imply the bounded approximation property
T Figiel, WB Johnson
Proceedings of the American Mathematical Society 41 (1), 197-200, 1973
1091973
Eigenvalues of p-summing and lp-type operators in Banach spaces
WB Johnson, H König, B Maurey, JR Retherford
Journal of Functional Analysis 32 (3), 353-380, 1979
1061979
Affine approximation of Lipschitz functions and nonlinear quotients
S Bates, WB Johnson, J Lindenstrauss, D Preiss, G Schechtman
Geometric & Functional Analysis GAFA 9 (6), 1092-1127, 1999
1011999
Almost Fréchet differentiability of Lipschitz mappings between infinite-dimensional Banach spaces
WB Johnson, J Lindenstrauss, D Preiss, G Schechtman
Proceedings of the London Mathematical Society 84 (3), 711-746, 2002
1002002
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20